# SDR WI5R2018092800002

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N881CW
- Make and model: Cessna 525C
- Aircraft serial: 0252
- Engine: Wilint FJ444A
- Engine time: 478 hours, 203 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW43705
- Condition: Fractured
- Location: Engine Ip
- Part time: 478 hours, 203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR ITT, N2, AND FUEL FLOW SPLITS WITH THE SISTER ENGINE, BORESCOPE INSPECTION REVEALED A MISSING 3RD STAGE IP BLADE AND DAMAGE TO THE HPT BLADES.  DISASSEMBLY OF THE ENGINE CONFIRMED A MISSING 3RD STAGE BLADE.
